A1 Journal article (refereed)
Self-improvement of pointwise Hardy inequality (2019)

Eriksson-Bique, S., & Vähäkangas, A. V. (2019). Self-improvement of pointwise Hardy inequality. Transactions of the American Mathematical Society, 372(3), 2235-2250. https://doi.org/10.1090/tran/7826

JYU authors or editors

Publication details

All authors or editorsEriksson-Bique, Sylvester; Vähäkangas, Antti V.

Journal or seriesTransactions of the American Mathematical Society



Publication year2019


Issue number3

Pages range2235-2250

PublisherAmerican Mathematical Society

Publication countryUnited States

Publication languageEnglish


Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/77394

Web address of parallel published publication (pre-print)https://arxiv.org/abs/1810.07614


We prove the self-improvement of a pointwise p-Hardy inequality. The proof relies on maximal function techniques and a characterization of the inequality by curves.

Keywordspotential theorypartial differential equationsinequalities (mathematics)metric spaces

Free keywordsself-improvement; pointwise Hardy inequality; uniform fatness; metric space

Contributing organizations

Ministry reportingYes

Reporting Year2019

JUFO rating2

Last updated on 2024-11-05 at 19:27